I have a history of heart rhythm problems..
8 Oct 2010
it did my mother, her heartbeat dropped down to 40 beats per minute, she was dizzy, neddle like pain in her legs, sweating and pain in her left side chest, back, neck area. We took her to the e-room for a possible heart attack she was admitted to the hospital, the doctor researched her drugs, took away the Dexilant and her heart beat has been normal and all of the other symptons have subsided.
26 Sep 2010
I too have heart problems (Hypertension) for which I am taking Bystolic. I have not yet experienced any increase in heart rate or non-acid related chest pain as a result of Dexilant.
Your doctor should know, and he must tell you if there is a cause for concern.
To my understanding, Dexilant is relatively new to the market so we have to wait and see what the long-term side effects may be.
16 Sep 2010
It could as the side effects of dexilant mention:
* An irregular heart rhythm (arrhythmia)
* Chest pain (angina)
* A slow heart rate (bradycardia)
* Heart palpitations
* A heart attack
* Anxiety or depression
* Blood clots in the legs
* High blood pressure
Please talk to the doc/pharmacist before you take this med, take care & be well.
- Dexilant Information for Consumers
- Dexilant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexilant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 24 Apr 2010
... don't take any supplements but am overweight, over 60 and sedentary because of disc degeneration pain but want to get healthier. I have not ...
1 answer • 18 May 2010
... back very high. I stopped taking Dexilant for 4 weeks and it went down slightly so am hoping that Dexilant is the reason for the high CEA
1 answer • 12 Jul 2010
My ENT doctor diagnosed me with LPR (Laryngopharyngeal Reflux) over a year ago to treat a vocal nodule. I started taking 1 60mg tab of Dexilant per ...
1 answer • 28 Jun 2011
It's important that Plavix does what it's intended to do in my body. I experienced a frightening episode of transient binocular blindness, ...
1 answer • 31 Aug 2012